Daniel Isaksen

projects

Faculty Profile

Professor
ar5679@wayne.edu

Department

Mathematics

Phone

313 577 2479

Office

FAB 1195

Selected Publications

  1. D. C. Isaksen, Stable stems, Mem. Amer. Math. Soc., to appear, arXiv:1407.8418.
  2. D. Dugger and D. C. Isaksen, Low dimensional Milnor-Witt stems over R, Ann. K-Theory 2 (2017) 175–210.
  3. B. J. Guillou and D. C. Isaksen, The η-inverted R-motivic sphere, Algebr. Geom. Topol. 16 (2016) 3005–3027.
  4. B. Gheorghe and D. C. Isaksen, The structure of motivic homotopy groups, Bol. Soc. Mat. Mex. 23 (2017) 389–397.
  5. D. C. Isaksen and Z. Xu, Motivic stable homotopy and the stable 51 and 52 stems, Topology Appl. 190 (2015) 31–34.
  6. D. Dugger and D. C. Isaksen, The Hopf condition for bilinear forms over arbitrary fields, Ann. of Math. 165 (2007) 943–964.
  7. D. Dugger and D. C. Isaksen, The motivic Adams spectral sequence, Geom. Topol. 14 (2010) 967–1014.
  8. B. J. Guillou and D. C. Isaksen, The η-local motivic sphere, J. Pure Appl. Algebra 219 (2015) 4728–4756.
  9. D. Dugger, S. Hollander, and D. C. Isaksen, Hypercovers and simplicial presheaves, Math. Proc. Cambridge Philos. Soc. 136 (2004) 9–51.
  10. B. J. Guillou and D. C. Isaksen, The motivic vanishing line of slope 1/2, New York J. Math. 21 (2015) 533–545.

Courses taught

MAT 5420, 4 credits, Fall 2019

MAT 6500, 3 credits, Fall 2019

Research Description

algebraic topology, topological statistics, algebra, recreational mathematics

Affiliated Departments

Tags